# SDR UPS09M54546

- Difficulty date: January 27, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,014 hours, 12,533 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AJC73732
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQ 255-F1-011 DRAG ANGLE FOR FUSELAGE TO VERTICAL STAB BETWEEN FS 2152-2164 LONGERON 2R HAS AN EXISTING REPAIR ANGLE INSTALLED NOT ON MRCSSR AND NO SRM REPAIR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW MD-11 SRM 55-20-00 FIG 9.
